EconPapers    
Economics at your fingertips  
 

The Quantitative Analytics of the Basic Neomonetarist Model: Comment

Michael Woodford ()

Journal of Money, Credit and Banking, 1995, vol. 27, issue 4, 1278-89

Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (10) Track citations by RSS feed

Downloads: (external link)
http://links.jstor.org/sici?sici=0022-2879%2819951 ... 0.CO%3B2-D&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mcb:jmoncb:v:27:y:1995:i:4:p:1278-89

Access Statistics for this article

Journal of Money, Credit and Banking is currently edited by Robert deYoung, Paul Evans, Pok-Sang Lam and Kenneth D. West

More articles in Journal of Money, Credit and Banking from Blackwell Publishing
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2021-06-15
Handle: RePEc:mcb:jmoncb:v:27:y:1995:i:4:p:1278-89